# SDR SWIA2020033049695

- Difficulty date: February 14, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Intercostal
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY DOOR MID INTERCOSTAL CRACKED.        (C-CHECK)   RO:3/26/2020REMOVED DAMAGED AFT EQUIP BAY DOOR MID INTERCOSTAL AND REPLACED WITH NEW AFT EQUIP BAY DOOR MID INTERCOSTAL IAW CRJ-200 SRM.
